# SDR CALA9901176

- Difficulty date: September 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93875
- Make and model: Doug DC-9-82
- Aircraft serial: 49125
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 1309
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH CRACK IN LT CENTER SEAT TRACK AT FS 1309, LBL 22.  THE SEAT TRACK WAS REMOVED AND REPLACED IAW SRM 51-30-1, 51-30-5, 51-10-3, AND 53-05, FIGURE 4A.
